# SDR R61A201611290692

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 24,560 hours, 19,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR GIRT BAR WAS STUCK.  MAINTENANCE CLEANED AND LUBED DOOR ASSEMBLY IAW AMM AND OPS CHECKED GOOD.
